# SDR AWXA9500435

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 365.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C1 INSPECTION, FOUND SEAT TRACK AT RBL 26 BETWEEN STA 365.25 AND STA 418 DAMAGED.  REMOVED AND REPLACED SEAT TRACK ASSEMBLY PER SRM 51 40 02.  (X)
